Hokkaido Mathematical Journal

Dynamics of self-replicating patterns in the one-dimensional Gray-Scott model

Daishin UEYAMA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 28, Number 1 (1999), 175-210.

Dates
First available in Project Euclid: 23 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351001084

Digital Object Identifier
doi:10.14492/hokmj/1351001084

Mathematical Reviews number (MathSciNet)
MR1673486

Zentralblatt MATH identifier
0987.34031

Citation

UEYAMA, Daishin. Dynamics of self-replicating patterns in the one-dimensional Gray-Scott model. Hokkaido Math. J. 28 (1999), no. 1, 175--210. doi:10.14492/hokmj/1351001084. https://projecteuclid.org/euclid.hokmj/1351001084


Export citation